MathSciNet Relay Station
MathSciNet bibliographic data
MR864658 81G45 (81-04 81G55 81H99)
Fefferman, C.; de la Llave, R. Relativistic stability of matter. I. Rev. Mat. Iberoamericana 2 (1986), no. 1-2, 119–213.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement